RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 14, Number 2, Pages 282–285 (Mi tmf3386)  

This article is cited in 1 scientific paper (total in 1 paper)

On the relation between the coherence and entropy of radiation

V. Ya. Anisimov, B. A. Sotskii


Abstract: A relation is established between the maximal entropy and the degree of coherence of radiation. It is shown that in the stationary case the maximal entropy of field that is coherent in the first order cannot exceed the entropy for a partly coherent field. With approach to coherence in the higher orders the maximal entropy never increases only for the class of fields whose density matrix has a $P$ representation.

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 14:2, 211–213

Received: 17.02.1972

Citation: V. Ya. Anisimov, B. A. Sotskii, “On the relation between the coherence and entropy of radiation”, TMF, 14:2 (1973), 282–285; Theoret. and Math. Phys., 14:2 (1973), 211–213

Citation in format AMSBIB
\Bibitem{AniSot73}
\by V.~Ya.~Anisimov, B.~A.~Sotskii
\paper On the relation between the coherence and entropy of radiation
\jour TMF
\yr 1973
\vol 14
\issue 2
\pages 282--285
\mathnet{http://mi.mathnet.ru/tmf3386}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 14
\issue 2
\pages 211--213
\crossref{https://doi.org/10.1007/BF01036361}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3386
  • http://mi.mathnet.ru/eng/tmf/v14/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Anisimov, B. A. Sotskii, “Estimate of the entropy of radiation by means of weight functions”, Theoret. and Math. Phys., 29:1 (1976), 971–973  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:357
    Full text:123
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020